Free convection equations with dissipation
Doklady Akademii Nauk, Tome 301 (1988) no. 3, pp. 579-581
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_301_3_a15,
author = {A. M. Dzhaikbaev and A. A. Durmagambetov and Sh. Smagulov},
title = {Free convection equations with dissipation},
journal = {Doklady Akademii Nauk},
pages = {579--581},
year = {1988},
volume = {301},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_301_3_a15/}
}
A. M. Dzhaikbaev; A. A. Durmagambetov; Sh. Smagulov. Free convection equations with dissipation. Doklady Akademii Nauk, Tome 301 (1988) no. 3, pp. 579-581. http://geodesic.mathdoc.fr/item/DAN_1988_301_3_a15/